TITLE

Generalizations of Caristi Kirk's Theorem on Partial Metric Spaces

AUTHOR(S)
Karapinar, Erdal
PUB. DATE
December 2011
SOURCE
Fixed Point Theory & Applications;Dec2011, Vol. 2011 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this article, lower semi-continuous maps are used to generalize Cristi-Kirk's fixed point theorem on partial metric spaces. First, we prove such a type of fixed point theorem in compact partial metric spaces, and then generalize to complete partial metric spaces. Some more general results are also obtained in partial metric spaces. 2000 Mathematics Subject Classification 47H10,54H25
ACCESSION #
71791169

 

Related Articles

  • On a Continuity Theorem for Constructive Functions. Vladimirov, A. // Journal of Mathematical Sciences;May2014, Vol. 199 Issue 1, p6 

    We prove that any everywhere defined constructive mapping from a compact metric space into a complete metric space that preserves the precompactness of subsets is uniformly continuous. Bibliography: 8 titles.

  • Remarks on Cone Metric Spaces and Fixed Point Theorems of Contractive Mappings. Khamsi, Mohamed A. // Fixed Point Theory & Applications;2010, Special section p1 

    No abstract available.

  • ON THE "ON SOME RESULTS IN FUZZY METRIC SPACES.". Saadati, Reza // Journal of Computational Analysis & Applications;Oct2012, Vol. 14 Issue 4, p996 

    In this paper, we show that the proof of Theorem 3.9 of the paper George and Veeramani [On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395-399.] is not true. We also correct the proof in this note.

  • Related Fixed Point Theorem for Six Mappings on Three Fuzzy Metric Spaces. Sharma, Sushil; Tilwankar, Prashant // Kyungpook Mathematical Journal;Dec2011, Vol. 51 Issue 4, p365 

    Related fixed point theorems on two or three metric spaces have been proved in different ways. However, so for the related fixed point theorem on fuzzy metric spaces have not been proved. Sharma, Deshpande and Thakur were the first who have established related fixed point theorem for four...

  • On Common Fixed Points for Contractive Type Mappings in Cone Metric Space. Saluja, A. S.; Magarde, Devkrishna; Dhakde, Alkesh Kumar // Advances in Theoretical & Applied Mathematics;2012, Vol. 7 Issue 2, p165 

    The object of this paper is to prove a common unique fixed point theorem in complete cone metric spaces using contractive type condition.

  • Common Fixed Point Theorems for Four Mappings on Cone Metric Type Space. Cvetković, Aleksandar S.; Stanić, Marija P.; Dimitrijević, Sladjana; Simi*#x0107, Suzana // Fixed Point Theory & Applications;2011, Special section p1 

    In this paper we consider the so called a cone metric type space, which is a generalization of a cone metric space. We prove some common fixed point theorems for four mappings in those spaces. Obtained results extend and generalize well-known comparable results in the literature. All results are...

  • Property P and Some Fixed Point Results on (ψ,Φ)-Weakly Contractive G-Metric Spaces. Khandaqji, Mona; Al-Sharif, Sharifa; Al-Khaleel, Mohammad // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    We prove some fixed point results for (ψ, φ)-weakly contractive maps in G-metric spaces, we show that these maps satisfy property P. The results presented in this paper generalize several well-known comparable results in the literature.

  • Generalization of Some Coupled Fixed Point Results on Partial Metric Spaces. Shatanawi, Wasfi; Kumar Nashine, Hemant; Tahat, Nedal // International Journal of Mathematics & Mathematical Sciences;2012, p1 

    Using the setting of partial metric spaces, we prove some coupled fixed point results. Our results generalize several well-known comparable results of H. Aydi (2011). Also, we introduce an example to support our results.

  • Fixed-Point Results on Complete G-Metric Spaces for Mappings Satisfying an Implicit relation of New Type. Popa, V.; Patriciu, A.-M. // Ukrainian Mathematical Journal;Nov2013, Vol. 65 Issue 6, p904 

    We prove general fixed-point theorems (generalizing some recent results) in a complete G-metric space.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics